# SDR DALA2015042102841

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING  AT FWD GALLEY AREA ON STR 23L BETWEEN FRAME 16 TO FRAME 20.  L=0.200", W=0.150", D=0.003".  MEASURES APPROXIMATELY, SSI 531189.  REPLACED CENTER FITTING AT FWD GALLEY AREA ON STR 23L BETWEEN FRAME 16 TO FRAME 20 IAW SRM 51-72-11 AND DWG D53112225.
